RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 11, Pages 1821–1827 (Mi zvmmf1585)  

This article is cited in 5 scientific papers (total in 5 papers)

Influence of the form of convection-diffusion equation on the convergence of the successive over-relaxation method

L. A. Krukier, T. S. Martynova

Computer Center of Rostov State University, Rostov-on-Don

Full text: PDF file (896 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:11, 1748–1754

Bibliographic databases:
UDC: 519.634
MSC: Primary 65N06; Secondary 35J25, 65N12, 65F10
Received: 26.02.1999

Citation: L. A. Krukier, T. S. Martynova, “Influence of the form of convection-diffusion equation on the convergence of the successive over-relaxation method”, Zh. Vychisl. Mat. Mat. Fiz., 39:11 (1999), 1821–1827; Comput. Math. Math. Phys., 39:11 (1999), 1748–1754

Citation in format AMSBIB
\Bibitem{KruMar99}
\by L.~A.~Krukier, T.~S.~Martynova
\paper Influence of the form of convection-diffusion equation on the convergence of the successive over-relaxation method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 11
\pages 1821--1827
\mathnet{http://mi.mathnet.ru/zvmmf1585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728971}
\zmath{https://zbmath.org/?q=an:0977.65090}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 11
\pages 1748--1754


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1585
  • http://mi.mathnet.ru/eng/zvmmf/v39/i11/p1821

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Krukier, T. S. Martynova, “Rasprostranenie primesi v zhidkokristallicheskom rastvore, nakhodyaschemsya vo vneshnem elektricheskom pole”, Matem. modelirovanie, 16:1 (2004), 3–11  mathnet  zmath
    2. L. A. Krukier, G. V. Muratova, “Reshenie statsionarnoi zadachi konvektsii-diffuzii s preobladayuschei konvektsiei mnogosetochnym metodom so spetsialnymi sglazhivatelyami”, Matem. modelirovanie, 18:5 (2006), 63–72  mathnet  mathscinet  zmath
    3. Zh. Zh. Bai, L. A. Krukier, T. S. Martynova, “Two-step iterative methods for solving the stationary convection-diffusion equation with a small parameter at the highest derivative on a uniform grid”, Comput. Math. Math. Phys., 46:2 (2006), 282–293  mathnet  crossref  mathscinet  zmath
    4. T. S. Martynova, “Numerical solution of second order elliptical equations with mixed derivatives by effective iterative methods”, Math. Models Comput. Simul., 1:3 (2009), 370–382  mathnet  crossref  mathscinet  zmath
    5. L. A. Krukier, B. L. Krukier, Yu-Mei Huang, “The skew-symmetric iterative method for solving the convection-diffusion-reaction equation with the alternating-sign reaction coefficient”, Num. Anal. Appl., 9:1 (2016), 57–65  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:83
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021